Some remarks on the solutions of the equation $u''+a(t)f(u)=0$
Differencialʹnye uravneniâ, Tome 4 (1968) no. 4, pp. 589-605
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_4_a1,
author = {D. V. Izyumova and I. T. Kiguradze},
title = {Some remarks on the solutions of the equation $u''+a(t)f(u)=0$},
journal = {Differencialʹnye uravneni\^a},
pages = {589--605},
year = {1968},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_4_a1/}
}
D. V. Izyumova; I. T. Kiguradze. Some remarks on the solutions of the equation $u''+a(t)f(u)=0$. Differencialʹnye uravneniâ, Tome 4 (1968) no. 4, pp. 589-605. http://geodesic.mathdoc.fr/item/DE_1968_4_4_a1/